# SDR QXEA200800916

- Difficulty date: August 17, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 17,454 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK.  RT INBD SEAT TRACK NR 13 IS CORRODED BETWEEN X268.  BLENDED CORROSION IAW RD8/4-53-884 PG 1,2,6 STEP 1.  MAX MATERIAL REMOVED.  .015" 8/4-53-884 PG 2 FIG A-A.  HFEC INSPECTED IAW D8 400 NDTM PT 6, 51-00-01.  NO CRACKS NOTED.  ALODINED PER RD 8/4-53-884 STEPS 3-6.
